# SDR DALA2022103107039

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 93,473 hours, 24,044 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Drag Fitting
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 [AD / AA] RH ENG DRAG FTG HOLES NBR 1 TO 10 & HOLE 13 WERE INPECTED AND FOLLOWING DAMAGES WERE FOUND: HOLE 1, SCRATCHES ON SKIN BTW 8 - 11 CLOCK POS ; HOLE 3, SCRATCH ON SKIN BTW 1 - 2 CLOCK POS ; HOLE 6, SCRATCHES ON SKIN BTW 8 - 10 CLOCK POS ; HOLE 7, SCRATCHES ALL AROUND SKIN AND FITTING ; HOLE 8, SCRATCHES ALL AROUND SKIN ; HOLE 9, SCRATCHES ON SKIN BTW 6 - 9 , CORROSION BTW SKIN AND FITTTNG BTW 4 - 6 ; HOLE 10, SCRATCHES ON SKIN AND FITTING BTW 4 - 6 CLOCK POS ; HOLE 13, CORROSION ON SKIN AND FITTING BTW 3 - 8 IN REF TASK CARD. CORRECTIVE ACTION:SUMMARY OF NRC 00122: RH ENG DRAG FTG HOLES ,#3, #7, #9, #10, AND #13 WERE REPAIRED PER PRI 588348-14 REV.2 AND ER/A 588348-14 REV.B SECTION VI: PERMANENT REPAIR AND HOLES #1, #6 AND #8 WERE REPAIRED PER CARD. (2472199)
